# SDR P5CA9500630

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 4910 · APU Cowling/Containment
- Part: Cowling
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU RIGHT COWLING FORWARD EDGE CRACKED AND 2 RIVETS SHEARED.  REPAIRED PER BOEING SRM 51-10-01 AND 51-30-02.
